Tello del Castillo, José Ignacio and Friedman, Avner (2002) Stability of solutions of chemotaxis equations in reinforced random walks. Journal of Mathematical Analysis and Applications, 272 (1). pp. 138-163. ISSN 0022-247X
Official URL: http://www.sciencedirect.com/science/journal/0022247X
In this paper we consider a nonlinear system of differential equations consisting of one parabolic equation and one ordinary differential equation. The system arises in chemotaxis, a process whereby living organisms respond to chemical substance, or by aggregating or dispersing. We prove that stationary solutions of the system are asymptotically stable.
|Uncontrolled Keywords:||Chemotaxis; Reinforced random walk; Parabolic equations; Stability of stationary solutions|
|Subjects:||Sciences > Mathematics > Mathematical analysis|
|Deposited On:||21 Feb 2011 12:00|
|Last Modified:||30 Aug 2011 08:32|
Repository Staff Only: item control page